A PDE-based Mathematical Method in Image Processing: Digital-Discrete Method for Perona-Malik Equation


YILDIRIM A. , KARACA İ.

American Academic Scientific Research Journal for Engineering, Technology, and Sciences, vol.84, no.1, pp.118-129, 2021 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 84 Issue: 1
  • Publication Date: 2021
  • Title of Journal : American Academic Scientific Research Journal for Engineering, Technology, and Sciences
  • Page Numbers: pp.118-129